Volume 19, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Virtual domination of $3$–manifolds

Hongbin Sun

Geometry & Topology 19 (2015) 2277–2328
Abstract

For any closed oriented hyperbolic 3–manifold M and any closed oriented 3–manifold N, we show that M admits a finite cover M such that there exists a degree-2 map f : M N, ie M virtually 2–dominates N.

Keywords
hyperbolic $3$–manifold, finite cover, degree-nonzero map
Mathematical Subject Classification 2010
Primary: 57M10
Secondary: 30F40, 57M50
References
Publication
Received: 16 February 2014
Revised: 15 June 2014
Accepted: 1 August 2014
Published: 29 July 2015
Proposed: Ian Agol
Seconded: Martin R Bridson, Dmitri Burago
Authors
Hongbin Sun
Department of Mathematics
University of California, Berkeley
751 Evans Hall
Berkeley, CA 94720
USA